# SDR RAIA2020012412009

- Difficulty date: January 12, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 35,760 hours, 32,037 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH W/W FWD O/B CORNER @ WING T/E NUTPLATE 'L'ANGLE SUPPORT BRACKET IS CRACKED-          REMOVED CRACKED SECTION OF THE LH W/W O/B CORNER BELLY FAIRING ATTACH ANGLE & INSTALLED REPAIR. NUTPLATES NEED TO BE LOCATED & INSTALLED. LOCATED NUTPLATES AND INSTALLED ON LH W/W CTR SUPPORT BRACKET.
